# SDR CALA2019110301890

- Difficulty date: October 31, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 65,447 hours, 23,398 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6112
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SKIN HAS DEEP DENT AT ABOUT 9.5" FROM TOP EDGE A ND 28.5 FROM FWD EDGE. REF. TO DMG L/P 6070962. INSPECTED DENT AND FOUND DENT LARGER THAN LIMITS SHOWN. W=3.7 Y .149 NO OTHER DMG NOTED. REF.SRM 52-20-01 ALLOWABLE DMG 1. INSP ECT FOR CORROSION AND CRACKS AFTER EACH 1500 FLIGHT CYCLES OR M ORE FREQUENTLY. //QC//REINSPECT FWD CARGO DOOR OUTER SKIN DENT 9.5 FROM TOP/28.5 FROM FWDEDGE EVERY 1500 FLT HR INTERVAL SRM 52-30-1- AD 1 PG 105 LIMIT:  1) RIR: W/I EA 1500 F/H NO FURTHER PROGRESSION OR CORROSION NOTICED AT THIS TIME. DIP RE MAINS. RECHECKED AREA NO CRK''S OR CORRSION NOTED NO FURTHER PROGRESSION AT THIS TIME DIP REMAINS RECHECKED DAMAGED AREA ON FWD CARGO DOOR IAW SRM 52-30-01 AD1 (4 )(A)(3) PG105. NO FURTHER PROGRESSION OF DENT OR CRACKS OR CORRO SION NOTED AT THIS TIME. OK TO CONTINUE INSPECTED DENT NO FURTHER PROGRESSION,DIP REMAINS. RE-INSPECTED DENT, FOUND LARGER THAN LIMITS PER SRM 52-30-01 W=3.7 AND Y=.160 W/Y=23.125. ALSO PERFORMED HFEC PER NDT PART 6, 51-00-00 FIG.23 NO OTHER DEFECTS NOTED. DIP REMAINS. LOG PAGE WAS CONVERTED TO ELB FORMAT ON DEC 05, 2016 AT 17050268 NO FURTHER DAMAGE FOUND REF SRM 52-30-01 P105 DENT REMAINS, NO FURTHER FAULTS NOTED, DIP REMAINS INSPECTED FWD CARGO DOOR DENT NO CRACK FURTHER PROGRESSION OR CO RROSION  NOTED OK TO CONTINUE DIP REMAINS INSPECTED FORWARD CARGO DOOR DAMAGE DENT AS REQUIRED. REF LOG PAGE 6070962.NO FURTHER PROGRESSION.DIP REMAINS INSPECTED FWD CARGO DOOR DENT NO CRACK FURTHER PROGRESSION O
